T O P I C R E V I E W
Member # 53088
posted 06-03-2013 03:59 AM
So this story is pretty long & ridiculous. Basically the only reason I am worrying is because I missed a period.
Last time I had protected intercourse was in Feb. Since then I have not had intercourse, but I have fooled around without clothes, etc. I have had regular periods up until April, some lighter then normal (but still heavy to the normal person I guess) My last full natural period was the beginning of April. Around April 10th I decided to start BC. I took about a weeks worth & stopped around the 21st of April. After a few days (maybe a week) I had a 'forced' period since I stopped my BC completely, it was giving me terrible mood swings. That lasted about five days and was light-ish. Come today...I have not had a period since. It's been over a month since my 'forced' period and close to two months since I had my natural regular period. I am now experiencing a light brown/pink discharge. I usually get really sore breasts before my period (which mine are NOT sore at all) and I usually get acne (I have one small pimple, but not anything like my usual acne flare up) Odd Symptoms I am experiencing: Bad lower back pain, insomnia, faint nausea probably since I'm worrying & extreme dizziness (only when I work though & I'm a waitress) Craving lots of water. Basically, I am spotting over a month since my last period and I had sex three/four months ago. Could I possibly be pregnant and don't know it? I had a condom scare awhile back in Feb. but got my period so I forgot about it. Why would I be spotting like this when I should be having my normal period? Could only 1 week of BC mess up my cycle this badly? :/ I am also feeling a pick up in my libido (which generally I experience a week after my period) and my breasts are not sore, which is what they generally feel like after a period. Basically I am experiencing my body (as of right now) at it's 'after period' stage...when I didn't even have one. My normal 'period' symptoms came and went, but without a period. Any help with this? Very confused if BC messed me up or I could be pregnant. I am usually careful when I fool around, rinse my hands after & never let the guy go inside me with a condom. But I have NEVER missed a period in my life...and I have never experienced this spotting in replace of a period. Although I do spot before my period. But this is just weird :/
Member # 25425
posted 06-03-2013 05:19 AM
Both starting the pill and quitting the pill can both have a strong effect on your menstrual cycle. And you did both in a short amount of time. So, yes: taking starting the pill and then stopping it again soon after is very likely to be the reason for the cycle wierdness you are experiencing.
Since your last sex was with a condom and you have also had a period since, you can put pregnancy worries out of your mind. All you can do now is just wait it out - your body will eventually return to its regular monthly cycle.
Member # 53088
posted 06-03-2013 03:34 PM
Thanks for replying! What about the spotting though? I woke up today and I had a lot of discharge, which I normally have when I am ovulating. Is it possible for an egg not to be released, therefore no period and I just go onto the next?
I had light brown/pink spotting for two days and now it's gone... :/
Member # 3
posted 06-03-2013 03:37 PM
Spotting is a very common side effect with the pill, including when going off of it.
You also may simply have had a very light period.